Free Access
Volume 47, Number 2, March-April 2013
Page(s) 449 - 469
Published online 11 January 2013
  1. Y. Achdou and O. Pironneau, Computational Methods for Option Pricing. SIAM (2005).
  2. A. Almendral and C. Oosterlee, Numerical valuation of options with jumps in the underlying. Appl. Numer. Math. 53 (2005) 1–18. [CrossRef]
  3. L. Andersen and J. Andreasen, Jump-diffusion processes : Volatility smile fitting and numerical methods for option pricing. Rev. Deriv. Res. 4 (2000) 231–262. [CrossRef]
  4. H. Antil, M. Heinkenschloss and R. Hoppe, Domain decomposition and balanced truncation model reduction for shape optimization of the Stokes system. Optim. Methods Soft. 26 (2011) 643–669. [CrossRef]
  5. H. Antil, M. Heinkenschloss, R. Hoppe and D. Sorensen, Domain decomposition and model reduction for the numerical solution of pde constrained optimization problems with localized optimization variables. Comput. Vis. Sci. 13 (2010) 249–264. [CrossRef] [MathSciNet]
  6. N.J. Armstrong, K.J. Painter and J.A. Sherratt, A continuum approach to modelling cell-cell adhesion. J. Theor. Biol. 243 (2006) 98–113. [CrossRef] [PubMed]
  7. F. Black and M. Scholes, The pricing of options and corporate liabilities. J. Polit. Econ. 81 (1973) 637–654. [CrossRef]
  8. R. Cont, N. Lantos and O. Pironneau, A reduced basis for option pricing. SIAM J. Financ. Math. 2 (2011) 287–316. [CrossRef]
  9. R. Cont and P. Tankov, Financial Modelling with Jump Processes, Chapman and Hall (2004).
  10. R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, in Evolution Problems I 5, Springer (1992).
  11. B. Dupire, Pricing with a smile. Risk 7 (1994) 18–20.
  12. A. Gerisch, On the approximation and efficient evaluation of integral terms in PDE models of cell adhesion. J. Numer. Anal. 30 (2010) 173–194. [CrossRef] [MathSciNet]
  13. A. Gerisch and M. Chaplain, Mathematical modelling of cancer cell invasion of tissue : Local and non-local models and the effect of adhesion. J. Theoret. Biol. 250 (2008) 684–704. [CrossRef] [MathSciNet] [PubMed]
  14. M.A. Grepl and A.T. Patera, A posteriori error bounds for reduced-basis approximations of parametrized parabolic partial differential equations. ESAIM : M2AN 39 (2005) 157–181. [CrossRef] [EDP Sciences] [MathSciNet]
  15. P. Hepperger, Option pricing in Hilbert space-valued jump-diffusion models using partial integro-differential equations. SIAM J. Financ. Math. 1 (2008) 454–489. [CrossRef]
  16. M. Hinze and S. Volkwein, Error estimates for abstract linear-quadratic optimal control problems using proper orthogonal decomposition. Comput. Optim. Appl. 39 (2008) 319–345. [CrossRef] [MathSciNet]
  17. P. Holmes, J. Lumley and G. Berkooz, Turbulence, Coherent Structures, Dynamical Systems and Symmetry. Cambridge University Press (1996).
  18. J.C. Hull, Options, Futures and Other Derivatives, Prentice-Hall, Upper Saddle River, N.J., 6th edition (2006).
  19. S.G. Kou, A jump-diffusion model for option pricing. Manage. Sci. 48 (2002) 1086–1101. [CrossRef]
  20. K. Kunisch and S. Volkwein, Galerkin proper orthogonal decomposition methods for parabolic problems. Numer. Math. 90 (2001) 117–148. [CrossRef] [MathSciNet]
  21. A.-M. Matache, T. von Petersdorff and C. Schwab, Fast deterministic pricing of options on Lévy driven assets. ESAIM : M2AN 38 (2004) 37–72. [CrossRef] [EDP Sciences]
  22. R.C. Merton, Option pricing when underlying stock returns are discontinuous. J. Financ. Econ. 3 (1976) 125–144. [CrossRef]
  23. O. Pironneau, Calibration of options on a reduced basis. J. Comput. Appl. Math. 232 (2009) 139–147. [CrossRef]
  24. E.W. Sachs and M. Schu, Reduced order models (POD) for calibration problems in finance, edited by K. Kunisch, G. Of and O. Steinbach. ENUMATH 2007, Numer. Math. Adv. Appl. (2008) 735–742.
  25. E.W. Sachs and M. Schu, Reduced order models in PIDE constrained optimization. Control and Cybernetics 39 (2010) 661–675. [MathSciNet]
  26. E.W. Sachs and A. Strauss, Efficient solution of a partial integro-differential equation in finance. Appl. Numer. Math. 58 (2008) 1687–1703. [CrossRef]
  27. E.W. Sachs and S. Volkwein, POD-Galerkin approximations in PDE-constrained optimization. GAMM Reports 33 (2010) 194–208. [CrossRef] [MathSciNet]
  28. W. Schoutens, Lévy-Processes in Finance, Wiley (2003).
  29. S. Volkwein, Optimal control of a phase-field model using proper orthogonal decomposition. Z. Angew. Math. Mech. 81 (2001) 83–97. [CrossRef] [MathSciNet]
  30. S. Volkwein, Model reduction using proper orthogonal decomposition. Lecture Notes, University of Constance (2011).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you